MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANIX? BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION ADVANIX? BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00534330
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an advanix biliary stent with naviflex delivery system was attempted to be implanted during a procedure performed on (b)(6) 2026.During procedure, the pullwire was noticed to be broken.There were no patient complications reported as a result of the procedure.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of pullwire break.Block h11: investigation results: based on the available information, boston scientific could not confirm the reported event of pullwire break.The device was not returned for analysis; therefore, a technical analysis could not be performed.Based on the information available and without proper evaluation of the device, it is unknown if the reported events were due to the physician's technique during the procedure, or whether it was related to a device malfunction.Device history record review: it was confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Device technical analysis: the device was not returned for analysis; therefore, a technical analysis could not be performed.Risk review: a risk review of the advanix biliary stents was completed and confirmed that the events of pullwire break were defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.
 
Event or Problem Description
It was reported to boston scientific corporation that an advanix biliary stent with naviflex delivery system was attempted to be implanted during a procedure performed on (b)(6) 2026.During procedure, the pullwire was noticed to be broken.The procedure was completed using another of the same device.There were no patient complications reported as a result of the procedure.***additional information received on march 19, 2026*** it was reported to boston scientific corporation that an advanix biliary stent with naviflex delivery system was attempted to be implanted in the biliary duct to treat a malignancy during a endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2026.During the procedure, the thread securing the prosthesis to the delivery system broke during the attempt to implant the stent.As a result, the stent was noted to be detached from the delivery system once inside the patient.A snare device was used to successfully retrieve the stent from the patient, and the procedure was completed by using another device of the same model.There were no patient complications as a result of this issue.
 
Additional Manufacturer Narrative
Based on the new information received on march 19, 2026; it was reported that the wire that broke was the thread holding the prosthesis to the device (suture).Although a clinically significant prolongation or delay of procedure may occur to replace or repair a suture, this event is unlikely to cause or contribute to a death or serious injury if the event were to recur.Therefore, the complaint is considered no longer reportable.Block b5: updated based on additional information received on march 19, 2026.Block h6: imdrf device code has been updated based on additional information received on march 19, 2026.Imdrf impact code has been updated based on additional information received on march 19, 2026.Block h11: investigation results: based on the available information, boston scientific could not confirm the reported event of suture break.The device was not returned for analysis; therefore, a technical analysis could not be performed.Based on the information available and without proper evaluation of the device, it is unknown if the reported event was due to the physician's technique during the procedure, or whether it was related to a device malfunction.Device history record review: it was confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Device technical analysis: the device was not returned for analysis; therefore, a technical analysis could not be performed.Risk review: a risk review was completed and confirmed that the events of suture break were defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.

Brand Name
ADVANIX? BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24645803
Report Number3005099803-2026-01028
Device Sequence Number18693968
Product Code FGE
UDI-Device Identifier08714729787426
UDI-Public(01)08714729787426(17)271030(10)37904172
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K101314
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00534330
Device Catalogue NumberM00534330
Device Lot Number0037904172
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Supplement Date Received by Manufacturer03/19/2026
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date04/15/2026
Date Device Manufactured10/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown